Doctor insights on:
Mineral Supplements Cause Bloating Difficulty Breathing Stools
Could multi-vitamin/mineral supplements cause excessive bloating, difficulty breathing and loose stools?
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
Bloating in stomach, difficulty breathing while laying flat on back, dizziness , fatigue, swollen ankle and weakness... what can the cause be?
GET YOURSELF CHECKED: You are only 15 years old and have all these symptoms of difficulty in breathing,dizziness,fatigue,swollen ankle and weakness You should speak to your parents and they need to take you to your Pediatrician or Family Doctor to be checked as soon as possible We can not help you on this site as there are several possibilities for your multiple symptoms which can be serious Talk to your parents asap ...Read more
Burping, chest tightness, bloating, difficulty breathing for 5 straight days. Is this a digestive or heart issue?
Hard to tell: Need further info. How long does pain last? Does physical activity provoke or exacerbate the pain? How old are you? Do you smoke? Does heart disease run in your family? These questions should be answered to a health care professional, probably sooner than later. Don't presume to know what your problem is before you can have a doctor or extender. ...Read more
Lower abdominal bloating with gas and difficulty breathing and heart palpitations. Is this a digestive or heart issue?
Digestive: The heart is like a ship in the ocean, buffeted by hormones secreted when things go wrong. That is probably causing your palpitations. The bloating may be pressing on your diaphragm causing the difficulty breathing. This does not seem to be a heart problem, but it is always prudent to have your heart checked. ...Read more
Use Common Sense: Could be, try stopping them for a week and see if it goes away. If it does then start them back and see if the bloating comes back. If it does then you have your answer. :). ...Read more
Constant bloated feeling, acid reflux, short spells of breathlessness when bloating is worst, small black bits in stool, constipation. Should I worry?
I think i overdose on fiber supplement. i'm experiencing flatulence, bloating and mucoid stools. what should i do and how long will it last.
Yes: It is a sedative antihistamine. Causes drowsiness, dryness of respiratory system & even impair breathing in elderly patient & otherr very affected ones. A high dose of Benadryl (diphenhydramine) (over 150 mg) can cause depression of system & is compare to 0.08% of alcohol effect in the brain. ...Read more
- Talk to a doctor live online for free
- Bloating difficulty breathing
- Bloating breathing difficulties
- Vitamin cause difficulty breathing
- Ask a doctor a question free online
- Causes of difficulty breathing
- Difficulty breathing caused scoliosis
- Bulimia cause difficulty breathing
- Could caffiene cause difficulty breathing
- Talk to a urgent care specialist online for free